# SDR SWAA020550

- Difficulty date: March 12, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 63,528 hours, 68,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EEPLS COVER BROKEN BETWEEN ROWS 10 AND 11.  REMOVED AND REPLACED COVER PER MM.
